# SDR MALA976193

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N115XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A115
- System (JASC): 7933 · Engine Oil Temperature
- Part: Temp Sensor
- Part number: 4053T73P01
- Condition: Failed
- Location: Rt Prop
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT PROP OIL TEMP RED LINED, ALL OTHER PARAMETERS NORMAL.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED RIGHT PGB OIL TEMP SENSOR IAW SF340 AMM 79-30-10.  ALL CHECKS GOOD.
